# SDR 99FDEA00014

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loosed
- Location: Bleed Air Duct
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE STRUT OVERHEAT LIGHT ILLUM.  CK LIST TURN OFF AFFECT WING ANTI-ICE SWITCH CLOSED.  ENG STRUT O/H LIGHT WENT OUT.  CREW COMMENT, O/H LIGHT WENT OUT WITH ENG PWR DECREASED.  FOUND LOOSE CLAMP AT 13TH STAGE CHECK VALVE.  TIGHTENED CLAMP.  NO O/H AT THIS TIME.
